Volume 6, 2001
|Page(s)||73 - 95|
|Published online||15 August 2002|
Relaxation of optimal control problems in Lp-SPACES
UMR 5640 du CNRS, UFR MIG, Université Paul Sabatier,
31062 Toulouse Cedex 4, France; firstname.lastname@example.org.
Revised: 27 June 2000
Revised: 24 October 2000
We consider control problems governed by semilinear parabolic equations with pointwise state constraints and controls in an Lp-space (p < ∞). We construct a correct relaxed problem, prove some relaxation results, and derive necessary optimality conditions.
Mathematics Subject Classification: 49K40 / 49K20 / 49J20
Key words: Optimal control problems / relaxation / generalized Young measures / stability properties / Pontryagin's principle.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.